Skin allergy to drug patch

Skin allergy to drug patch

C003/3003 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.0MB

Downloadable file size: 2.7MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Allergic skin reaction to a drug (buprenorphine) patch placed on the skin to relieve pain from osteoarthritis in an elderly adult patient. This rash is a contact dermatitis, a type of eczema caused either by a toxic reaction to some substance or by an allergic reaction.

Release details: Model release not required. Property release not required.

Keywords: allergic skin reaction, allergy, arthritic, arthritis, buprenorphine, condition, contact dermatitis, diagnosis, disorder, drug patch, eczema, elderly adult patient, healthcare, medical, medication, osteoarthritis, pain relief, painkiller, pharmaceutical, pharmaceutics, red rash

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.